# SDR HALA2017060500138

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,296 hours, 10,482 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING THE ACFT DURING CLIMBOUT,  NEEDED 4 UNIT OF RIGHT RUDDER. WHEN AUTOPILOT ENGAGED. YOKE INDICATION SHOWED 2 UNITS OF LEFT. LEVELED YOKE WITH TRIM INDICATOR ON SCREEN SHOWED RIGHT.   CLICKED OFF AUTOPILOT, NEEDED 4 UNITS RIGHT RUDDER.  RETRIMED AT LEVEL FLIGHT 37.  ALL INDICATION MATCHED.  PERFORMED RUDDER AND RUDDER TRIM OPERATIONAL TEST IAW AMM 27-21-00, NO DEFECTS EXCEPT RUDDER TRIM INDICATOR CURRENTLY ON MDDR 602188.    RUDDER TRIM LIMITS OK FOR SERVICE.
